# SDR UIEA2020102702312

- Difficulty date: December 5, 2020
- Submitted: December 8, 2020
- Operation: Air carrier
- Aircraft: N650GT
- Make and model: Boeing 767231
- Aircraft serial: 22566
- Aircraft time: 91,312 hours, 26,458 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Damaged
- Location: Rt Wing To Body
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING TO BODY FAIRING STA 1065 RBL 15 HAD ELONGATED HOLES AND GOUGE ON SCREW HOLE.  REPAIRED HOLE AT STA 1081 37R-38R, IAW FAS EA 20032 REV IR.
